Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorArgyros I.K.
dc.contributor.authorGeorge S.
dc.identifier.citationPanamerican Mathematical Journal , Vol. 30 , 1 , p. 63 - 72en_US
dc.description.abstractWe present a local convergence analysis for J. Chen’s one step third-order iterative method in order to approximate a solution of a nonlinear equation. We use hypotheses up to the first derivative in contrast to earlier studies such as [8] using hypotheses up to the third derivative. This way the applicability of these methods is extended under weaker hypotheses. Moreover the radius of convergence and computable error bounds on the distances involved are also given in this study. Numerical examples where earlier results cannot be used to solve equations but our results can be used are also presented in this study. © 2020, International Publications. All rights reserved.en_US
dc.titleBall convergence theorems for J. Chen’s one step third-order iterative methods under weak conditionsen_US
Appears in Collections:1. Journal Articles

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.